BibTeX record journals/algorithmica/FuchsKW07

download as .bib file

@article{DBLP:journals/algorithmica/FuchsKW07,
  author    = {Bernhard Fuchs and
               Walter Kern and
               Xinhui Wang},
  title     = {The Number of Tree Stars Is \emph{O} \({}^{\mbox{*}}\)(1.357\({}^{\mbox{
               \emph{k} }}\))},
  journal   = {Algorithmica},
  volume    = {49},
  number    = {3},
  pages     = {232--244},
  year      = {2007},
  url       = {https://doi.org/10.1007/s00453-007-9020-y},
  doi       = {10.1007/s00453-007-9020-y},
  timestamp = {Wed, 17 May 2017 14:25:14 +0200},
  biburl    = {https://dblp.org/rec/journals/algorithmica/FuchsKW07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics